# SDR DALA2018100205822

- Difficulty date: October 1, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 46,576 hours, 30,544 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Faulty
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SHIP 9228 - CREW DECLARED EMERGENCY AND EXECUTED GO-AROUND AND LANDED WITH INOPERATIVE ANTI-SKID. WHEN GEAR WAS LOWERED, L INBD ANTI-SKID MESSAGES PRESENTED ON EOAP. CORRECTIVE ACTION: REPLACED AACU AND LEFT OUTBOARD WHEEL SPEED TRANSDUCER. NO-GO-ODI TASK 3246 C/W. AIRCRAFT OK FOR SERVICE. (LP# 4183443)
